# SDR A6WA202305098593

- Difficulty date: May 9, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- Aircraft time: 39,677 hours, 38,656 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 601R31527217
- Part serial: NSN
- Condition: Corroded
- Location: Pax Door
- Part time: 39,677 hours, 38,656 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER DOOR LOWER SILL AT BETWEEN FS310.00 AND FS349.00.  ***** AC HAS BEEN REMOVED FROM SERVICE ***** BLENDED CORROSION ON PASSENGER DOOR LOWER SILL AT BETWEEN FS310.00 AND FS349.00. BRACKET P/N 601R31527-217. MEASUREMENTS P1-L=5.900Ï¿½ X W=1.100Ï¿½X D=0.006Ï¿½ FS310.00 +6 P2L=5.900Ï¿½ X W=1.100Ï¿½X D=0.023Ï¿½ FS333.00+11 ORIGINAL THICKNESS 0.063Ï¿½, REMAINING THICKNESS 0.057 MATERIAL REMOVED .006Ï¿½
